# SDR C77A20151110002

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 21,657 hours, 12,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,657 hours, 12,496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL AREAS OF FWD FUSELAGE MAIN CABIN, LT FLOOR TRACK PN 170-03264-001, BETWEEN FRAME 16 & 19 AT Y= -273, LD07, X=4520 - 5645, Y= -260.  R & R FWD CABIN LT FLOOR TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19451651D3 IAW EO E175-53MR-061 REV 5.
